# SDR WRLA20100617398

- Difficulty date: June 17, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N384WA
- Make and model: Doug MD-11F
- Aircraft serial: 48435
- Aircraft time: 67,034 hours, 13,312 cycles
- Engine: Ge CF680
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ADA8090503
- Condition: Corroded
- Location: Bs 939 L52
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 52 OF FWD CARGO COMPARTMENT STA: Y=939.  REPAIR CORROSION AREA IAW SRM 53-00-05 REPAIR TYPE 1 OF FIG 201 AND FIG 202.  CONDITION CHECK NORMAL AND JOB COMPLETED.
